Fully Revealing Outcomes in Signalling Models: An Example of Nonexistence when the Type Space is Unbounded

Hellwig, Martin

URL: http://dx.doi.org/10.1016/0022-0531(92)90103-O
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 58
Issue number: 1
Page range: 93-104
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item